Stochastic order in dichotomous item response models for fixed, adaptive, and multidimensional tests

Share/Save/Bookmark

Linden, Wim J. van der (1998) Stochastic order in dichotomous item response models for fixed, adaptive, and multidimensional tests. Psychometrika, 63 (3). pp. 211-226. ISSN 0033-3123

[img] PDF
Restricted to UT campus only
: Request a copy
1MB
Abstract:Dichotomous IRT models can be viewed as families of stochastically ordered distributions of responses to test items. This paper explores several properties of such distributions. In particular, it is examined under what conditions stochastic order in families of conditional distributions is transferred to their inverse distributions, from two families of related distributions to a third family, or from multivariate conditional distributions to a marginal distribution. The main results are formulated as a series of theorems and corollaries which apply to dichotomous IRT models. One part of the results holds for unidimensional models with fixed item parameters. The other part holds for models with random item parameters as used, for example, in adaptive testing or for tests with multidimensional abilities.
Item Type:Article
Copyright:© 1998 The Psychometric Society
Faculty:
Behavioural Sciences (BS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/60237
Official URL:http://dx.doi.org/10.1007/BF02294852
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page